# SDR UIEA2021012900148

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,435 hours, 17,047 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217011
- Part serial: 930418
- Condition: Failed
- Location: Rt Engine Prv
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START RT ENG BLEED OFF EICAS, WILL NOT CLEAR.  COMPLIED WITH FIM 36-10 FAULT TREE 869, BITE SHOWS PRV FAILED.  R & R RT ENG VALVE, LEAK CHECK GOOD.  RE-ACCOMPLISHED RT ENG RUN, BLEED NORMAL, NO FAULTS NOTED.  RE-ACCOMPLISHED AIR SUPPLY BITE, NO FAULTS NOTED.  REF AMM 36-11-18-004-001-002 & 36-11-18-404-017-002.
